International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 48 | Views: 203 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Comparative Studies | Mathematics and Statistics | India | Volume 10 Issue 2, February 2021

A Comparative Analysis for the Solution of Unbalanced Transportation Model by Various Methods

P. Chandrakala

Abstract: The transport problem has been studied in a number of fields as a key feature. As such in real life, it has been used in the computation of many problems. Therefore it was remarkably relevant for different disciplines to optimize the transportation problem of variables. An enhanced One Suffix Approach is used in this paper to solve the unbalanced transport problem and we compare these results with other various methods. Numerical examples are explained here to verify the viability of the proposed process. It's simple to understand, easy to implement.

Keywords: Transportation Problem, Optimal Solution, Linear Programming Problem, Cost minimization, Enhanced One suffix method

Edition: Volume 10 Issue 2, February 2021,

Pages: 576 - 579

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait